Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebraic deformations and triple cohomology

Author: Thomas F. Fox
Journal: Proc. Amer. Math. Soc. 78 (1980), 467-472
MSC: Primary 16A58; Secondary 18D20
MathSciNet review: 556613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The fundamental theorems of algebraic deformation theory are shown to hold in the context of enriched triple cohomology. This unifies and generalizes the classical theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A58, 18D20

Retrieve articles in all journals with MSC: 16A58, 18D20

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society